| Model Number |
AIQS85 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when first attached the patient had a sv of 90-100.Within 2 minutes the sv increased to 150.The rep troubleshooted the device and the sv decreased back down to sv of 100.Pt bp did not change.Pt does have a widened pulse pressure.There was no allegation of patient injury.The waveform does have a high systolic peak and a small extra notch.Monitor sn (b)(6).Lot number 65259121.Event occurred on 12/01.There was no patient injury.Device is not available for return.
Additional Manufacturer Narrative
The device will not be returned for evaluation.Without return of the unit it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.No corrective actions will be taken at this time.A supplemental report will be forthcoming with the evaluation and device history results when received.
Additional Manufacturer Narrative
The device was not returned for evaluation.Without return of the unit it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.No corrective actions will be taken at this time.Corrections to the h6 codes component code, type of investigation, investigation findings, and investigation conclusions were made.A device history record review was completed and documented that device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.